# SDR 98UAL900258

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Condition: Malfunctioned
- Location: E/E Compt
- Component: Sundstrand, 56697
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOES NOT PRESSURIZE DURING CLIMB IN AUTO, STANDBY OR MANUAL.  *S/D*  FOUND THAT THE ELECTRICAL EQUIPMENT FLOW  CONTROL VALVE WOULD NOT CLOSE.  REPLACED EQUIPMENT FLOW CONTROL VALVE.  OPERATED ENGINES NR 1 AND NR 3 AT IDLE AND AT CLIMB POWER AND AIRCRAFT PRESSURIZED NORMALLY AT CLIMB POWER.  DUCT PRESSURE 50 PSI AND RATE OF CLIMB 2000 FT PER MINUTE.  AT IDLE CLIMB THE RATE IS 500 TO 1000 FPM.  ACCOMPLISHED PRESSURIZATION CONTROL TEST.
